# SDR SWAA2025081596517

- Difficulty date: July 29, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 192E FWD RT SUPPORT FITTING IS CRACKED BS 551, RBL 5. REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND DWG#149A7701 REV-A.
